Alert archive / Illinois / River Flood Warnings in 2008

River Flood Warning 36, NWS Lincoln, IL

March 3, 2008Fulton County, Knox County, Illinois

NWS Lincoln, IL issued this river flood warning at Mar 3, 2008, 5:02 AM CST for Fulton County, Knox County, Illinois. It took effect at Mar 3, 2008, 3:25 PM CST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Mar 3, 2008, 5:02 AM CST (11:02 UTC)
In effect from
Mar 3, 2008, 3:25 PM CST
Expired
Mar 4, 2008, 9:43 AM CST
In force
18 hr
Issued by
NWS Lincoln, IL
Flood severity
Minor

Counties Fulton County, IL, Knox County, IL

The radar

The Lincoln radar (KILX), 96 km from the middle of the area, began a volume at 11:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Spoon River (W-IL) at London Mills (LNMI2). The gauge peaked at 15.30 ft at Mar 4, 2008, 12:00 AM CST.

actionminormoderate10152003/0303/0403/05
Action stage
13 ft
Minor stage
15 ft
Moderate stage
21 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05569500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KILX 031102
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
502 AM CST MON MAR 03 2008

...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS... 

  SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES

.ANOTHER ROUND OF HEAVY RAIN IS OCCURRING ACROSS PARTS OF THE SPOON
RIVER BASIN THIS MORNING AND THIS WILL LEAD TO SIGNIFICANT RISES 
ALONG THE BASIN OVER THE NEXT 24 HOURS.

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. 

ILC057-095-040102-
/O.NEW.KILX.FL.W.0036.080303T2100Z-080304T1800Z/
/LNMI2.1.ER.080303T2100Z.080304T0000Z.080304T1200Z.NO/
502 AM CST MON MAR 03 2008

THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SPOON RIVER AT LONDON MILLS.
* FROM THIS AFTERNOON TO TUESDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  445 AM MONDAY THE STAGE WAS 13.4 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 15.1 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY TOMORROW MORNING.
* IMPACT...AT 15.0 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND 
  NEAR THE RIVER.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    TUE    WED    THU

SPOON RIVER
 LONDON MILLS      15  13.4 MON 5 AM    15.0   14.0   12.0



$$
SMITH
4 follow-up statements
000 
WGUS83 KILX 031552
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
952 AM CST MON MAR 03 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC057-095-040552-
/O.EXT.KILX.FL.W.0036.080303T2125Z-080305T1000Z/
/LNMI2.1.ER.080303T2125Z.080304T0600Z.080305T0400Z.NO/
952 AM CST MON MAR 03 2008

...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE SPOON RIVER AT LONDON MILLS. 
* FROM THIS AFTERNOON TO LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS
  CANCELLED.
* AT  845 AM MONDAY THE STAGE WAS 13.7 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 15.5 FEET BY EARLY TOMORROW MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY TOMORROW EVENING.
* IMPACT...AT 15.0 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND 
  NEAR THE RIVER.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    TUE    WED    THU

SPOON RIVER
 LONDON MILLS      15  13.7 MON 9 AM    15.5   14.6   12.1



$$
000 
WGUS83 KILX 040256
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
856 PM CST MON MAR 03 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES. 

.RECENT RAINFALL...AND SNOWMELT FROM NORTHERN ILLINOIS...HAS CAUSED
SIGNIFICANT RISES ON THE SPOON RIVER. THE RIVER AROUND LONDON MILLS 
IS EXPECTED TO CREST NEAR FLOOD STAGE TUESDAY MORNING. 
  
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC057-095-041656-
/O.EXT.KILX.FL.W.0036.000000T0000Z-080304T1800Z/
/LNMI2.1.RS.080304T1200Z.080304T1200Z.080304T1200Z.NO/
856 PM CST MON MAR 03 2008

THE FLOOD WARNING CONTINUES FOR
  THE SPOON RIVER AT LONDON MILLS. 
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  745 PM MONDAY THE STAGE WAS 14.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO CREST AROUND 15 FEET TUESDAY 
  MORNING. 
* IMPACT...AT 15.0 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND 
  NEAR THE RIVER.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    TUE    WED    THU

SPOON RIVER
 LONDON MILLS      15  14.9 MON 8 PM    15.0   13.2   10.6

$$
GEELHART
000 
WGUS83 KILX 040943
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
343 AM CST TUE MAR 04 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC057-095-042343-
/O.EXT.KILX.FL.W.0036.000000T0000Z-080305T0300Z/
/LNMI2.1.RS.080304T0250Z.080304T1200Z.080304T2100Z.NO/
343 AM CST TUE MAR 04 2008

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE SPOON RIVER AT LONDON MILLS. 
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  245 AM TUESDAY THE STAGE WAS 15.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.3 FEET BY THIS
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS AFTERNOON.
* IMPACT...AT 15.0 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND 
  NEAR THE RIVER.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    WED    THU    FRI

SPOON RIVER
 LONDON MILLS      15  15.1 TUE 3 AM    13.5   10.9    9.0



$$
SMITH
000 
WGUS83 KILX 041543
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL
943 AM CST TUE MAR 04 2008
 

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
ILLINOIS...
 
  SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES
  
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS. ALL RIVER LEVELS ARE 
EXPECTED TO SLOWLY FALL.

SINCE FLOODING HAS SUBSIDED...THIS WILL BE THE LAST STATEMENT ON THIS
FLOODING EVENT.

ILC057-095-041613-
/O.CAN.KILX.FL.W.0036.000000T0000Z-080305T0300Z/
/LNMI2.1.RS.080304T0250Z.080304T0630Z.080304T1012Z.NO/
943 AM CST TUE MAR 04 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE SPOON RIVER AT LONDON MILLS.
* AT  845 AM TUESDAY THE STAGE WAS 14.3 FEET. 
* FELL BELOW FLOOD STAGE AT  412 AM TUESDAY.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 12.1 FEET BY TOMORROW
  MORNING.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    WED    THU    FRI

SPOON RIVER
 LONDON MILLS      15  14.3 TUE 9 AM    12.1    9.8    8.6

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Mar 3, 4:01 AM CST, 1 hour 1 minute earlier.

Area forecast discussion, Mar 3, 4:01 AM CST, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
401 AM CST MON MAR 3 2008

.DISCUSSION...
ISSUED 355 AM CST MON MAR 3 2008

FORECAST CHALLENGE IS DEALING WITH PRECIPITATION CHANCES/TYPE/AMOUNTS
THROUGH TUE AS A COMPLEX STORM SYSTEM AFFECTS IL. DEALING WITH FLOOD
WATCHES TODAY AND TONIGHT AND WINTER STORM WATCH OVER MUCH OF CENTRAL
AND SE IL TONIGHT AND TUE. ECMWF WAS MODEL OF CHOICE FROM HPC/NCEP
THIS FORECAST PACKAGE...AND STAYED CLOSE TO ITS SCENERIO. 00Z TO 06Z
SHORT RANGE MODELS SIMILAR THROUGH TONIGHT. THEN BEGIN TO DIFFER
WITH DEALING WITH HOW FAR WEST UPPER LEVEL LOW AND DEFORMATION
SNOW GETS TUE WITH MODELS TRENDING FURTHER WEST WITH HEAVIER SNOW
AXIS AND WRF MODEL TRENDING THE FURTHEST WEST.

SHORT TERM...TODAY THROUGH WEDNESDAY.
09Z/3 AM SURFACE MAP SHOWS 997 MB LOW PRESSURE NORTH OF LAKE
SUPERIOR WITH A STRONG COLD FRONT EXTENDING SOUTH ACROSS CENTRAL
IL ALONG I-55 INTO SE MO AND NW AR TO 1000 MB LOW PRESSURE IN
CENTRAL TX. RADAR MOSAIC SHOWS WIDESPREAD BAND OF SHOWERS ALONG
AND BEHIND THE COLD FRONT (FEW THUNDERSTORMS ON LEADING EDGE OF
SHOWERS NEAR COLD FRONT0) FROM I-55 WEST INTO SE IA AND CENTRAL
MO. SNOW REPORTED AT MACOMB WHERE TEMPS PLUMMETED INTO THE MID
30S. UNSEASONABLY MILD TEMPS IN THE 50S EVEN LOWER 60S IN SE IL
AHEAD OF THE COLD FRONT DROP INTO THE MID TO UPPER 30S BEHIND THE
FRONT. TEMPERATURE AT JACKSONVILLE DROPPED 20 DEGREES IN A HALF
HOUR FROM 60F TO 40F AS COLD FRONT WENT THROUGH. THE FREEZING LINE
WAS FROM KANSAS CITY TO KIRKSVILLE TO CEDAR RAPIDS. MOIST
DEWPOINTS IN THE 40S AHEAD OF THE COLD FRONT. ALOFT A STRONG
SOUTHERN STREAM UPPER LEVEL TROF/LOW WAS DIGGING OVER NM WITH A
NORTHERN STREAM UPPER LEVEL TROF OVER THE EASTERN DAKOTAS WHILE
UPPER LEVEL RIDGE OVER THE ATLANTIC STATES.

MODELS TAKE STRONG COLD FRONT NEAR I-55 EAST TOWARD I-57 BY 15Z/9 AM
AND APPROACHING THE WABASH RIVER BY 18Z/NOON. POST FRONTAL BAND OF
SHOWERS WITH FEW THUNDERSTORMS AND SOME HEAVY RAINS WILL SPREAD
INTO EASTERN IL DURING THIS MORNING. MEANWHILE RAIN WILL CHANGE TO
SNOW FROM I-55 WEST DURING THIS MORNING WITH CHANCE OF SLEET...AND
EAST TO I-57 DURING THE AFTERNOON. PRECIPITATION DIMINISHES FROM
THE NW...NW OF I-55 THIS AFTERNOON...AND OVER REST OF CENTRAL IL
DURING TONIGHT. PRECIPITATION SHOULD CONTINUE SE OF I-70 THROUGH
MOST OF THE NIGHT. AROUND 1 INCH OF RAIN OVER CENTRAL IL AND 1 TO
2 INCHES WITH LOCALLY HIGHER AMOUNTS IN SE IL FROM I-70 SOUTH
WARRANTS FLOOD WATCH WHICH CONTINUES UNTIL 3 PM FROM I-55 WEST AND
THROUGH TONIGHT EAST OF I-55. TEMPERATURES WILL FALL INTO THE 30S
BEHIND THE COLD FRONT TODAY WITH BLUSTERY NW WINDS 15 TO 30 MPH.
AROUND 1 INCH OF SNOW WITH SOME SLEET OVER CENTRAL IL TODAY.
FREEZING RAIN AND SLEET WILL OCCUR OVER EASTERN IL TONIGHT AFTER 9
PM WHERE UP TO A QUARTER INCH OF ICE POSSIBLE. FAR SE IL NEAR THE
WABASH RIVER MAY STAY JUST ABOVE FREEZING TONIGHT TO KEEP IT ALL
RAIN.

THEN STRONG UPPER LEVEL LOW IN NM LIFTS NE TOWARD SOUTHERN INDIANA
TUE AFTERNOON. THIS TO SPREAD SNOW NE ACROSS CENTRAL AND SE IL
AFTER 15Z/9 AM TUE THEN DIMINISH BY TUE EVENING AS LOW PRESSURE
QUICKLY LIFTS AWAY FROM IL. BETWEEN 0.30 AND 0.60 QPF FROM THE IL
RIVER EAST TRANLATES TO 3 TO 6 INCHES OF SNOW WITH ECMWF GIVING
HEAVIEST SNOW AXIS FROM I-55 EAST TUE. WENT WITH A WINTER STORM
WATCH SOUTH OF A RUSHVILLE TO BLOOMINGTON LINE TONIGHT AND TUE TO
ACCOUNT FOR UP TO A QUARTER INCH OF ICE SOUTH OF I-72 TONIGHT AND
FOR THE SEVERAL INCHES OF SNOW TUE. FREEZING RAIN AND SLEET
POSSIBLE WITH THE SNOW NEAR THE WABASH RIVER TUE MORNING. SYSTEM
WILL BE NEED TO BE WATCH IF HEAVIER SNOW AMOUNTS GET FURTHER NW
INTO THE IL RIVER VALLEY LIKE THE WRF IS SHOWING.

WEAK UPPER LEVEL RIDGE MOVES EAST ACROSS IL TUE NIGHT TO HELP DRY
THINGS OUT FOR A TIME. NORTHERN STREAM SHORT WAVE/TROF OFF THE
PACIFIC NW COAST RACES ESE INTO THE MIDWEST WED RETURNING A CHANCE
OF LIGHT SNOW BY WED AFTERNOON NORTH OF I-70. COULD BE LIGHT RAIN
ALONG I-72 SOUTH TOO WHERE HIGHS NEAR 40.

LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY.

EXTENDED MODELS AND ENSEMBLES REMAINING FAIRLY CONSISTENT IN THE
LONGER TERM FORECAST AND FEW CHANGES MADE IN THE FORECAST DURING
THIS PERIOD. NO MAJOR STORM SYSTEMS ON THE HORIZON FOR THE
FORECAST AREA. A WEAK CLIPPER SYSTEM WILL BRING A LOW CHANCE OF
LIGHT SNOW WEDNESDAY NIGHT AND POSSIBLY INTO THURSDAY ESPECIALLY
EASTERN IL. FAIRLY AMPLIFIED UPPER LEVEL TROFFING IS EXPECTED
ACROSS THE EASTERN 1/2 OF NORTH AMERICA AND THIS WILL KEEP TEMPERATURES
COOLER THAN NORMAL THE REST OF THIS WEEK. HOWEVER...LATEST
INDICATIONS ARE THAT THE TROFFING SHOULD BREAK DOWN SOME BY
EARLY NEXT WEEK AND ALLOW TEMPERATURES TO MODERATE. THIS IS REFLECTED
BY RISING MEX TEMPERAURES SUN/MON...WITH HIGHS IN THE 40S SUNDAY AND
LOWER 50S MON. UPPER LEVEL RIDGE APPEARS TO MOVE INTO THE EASTERN
U.S. BY MIDDLE OF NEXT WEEK WITH GFS AND ECWMF SHOWING LOW
PRESSURE EJECTING NE FROM THE CENTRAL PLAINS INTO THE UPPER MS
VALLEY BY NEXT WED MAR 12 WITH CHANCE OF RAIN OVER IL.

HUETTL

&&

.AVIATION...
ISSUED 1107 PM CST SUN MAR 2 2008

OUTFLOW FROM EARLIER CONVECTION HAS MOVED INTO PIA TAF AREA.
PROGRESS WILL LIKELY SLOW WITH TIME AS BOUNDARY MIXES OUT AND
WAITS FOR SYNOPTIC FRONT TO CATCH UP WITH IT. EVIDENCE INCLUDES A
CONTINUED SOUTHWEST WIND AT STERLING IL. EVENTUALLY WIND SHIFT
WILL PUSH SOUTHEAST TO I-55 TAFS BY 09Z WITH LATER PASSAGE AT DEC
AND CMI. CONVECTION SHOULD BECOME WIDESPREAD BEHIND THE BOUNDARY
WITH LOWERED VSBYS AND CIGS. CIGS WILL LIKELY DROP BLO 1KFT AS
COLD AIR DEEPENS. TRANSITION FROM RAIN TO SNOW WILL LIKELY REACH
CMI BY 00Z TUE.

BARKER

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH LATE TONIGHT FOR ILZ044>046-052>057-061>063-
066>068-071>073.

WINTER STORM WATCH FROM THIS EVENING THROUGH TUESDAY AFTERNOON
FOR ILZ042>057-061>063-066>068-071>073.

FLOOD WATCH UNTIL 3 PM CST THIS AFTERNOON FOR ILZ027>031-036>038-
040>043-047>051.

&&
Hazardous weather outlook, Mar 2, 3:33 PM CST, 13 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
333 PM CST SUN MAR 2 2008

ILZ027>031-036>038-040-041-047-031200-
CASS-FULTON-KNOX-MARSHALL-MASON-MCLEAN-PEORIA-SCHUYLER-STARK-
TAZEWELL-WOODFORD-
333 PM CST SUN MAR 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

A COLD FRONT WILL PUSH ACROSS THE MISSISSIPPI RIVER LATE TONIGHT
BRINGING WITH IT THE CHANCE FOR THUNDERSTORMS. ANY THUNDERSTORMS
THAT DO DEVELOP LATE TONIGHT ARE NOT EXPECTED TO REACH SEVERE
LIMITS. RAINFALL MAY BE LOCALLY HEAVY.

THE ILLINOIS RIVER WILL REMAIN IN FLOOD FROM HAVANA TO BEARDSTOWN
FOR THE NEXT SEVERAL DAYS. ADDITIONAL RISES WILL BE POSSIBLE EARLY
NEXT WEEK...AND LOCATIONS FARTHER UPSTREAM MAY REACH FLOOD STAGE
ONCE AGAIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE COLD FRONT WILL CONTINUE TO SLOWLY PUSH ACROSS THE AREA MONDAY
MORNING BRINGING THE THREAT FOR MODERATE TO LOCALLY HEAVY RAINS.
COLDER AIR WILL FILTER BACK INTO THE AREA BEHIND THIS SYSTEM. RAIN
MAY BECOME MIXED WITH OR CHANGE TO SNOW BEFORE ENDING LATE MONDAY.
AT THIS TIME...ANY ACCUMULATIONS BY MONDAY EVENING WILL BE UNDER
AN INCH.

ANOTHER WEATHER SYSTEM MAY BRING A PERIOD OF ACCUMULATING SNOWS TO
THE AREA ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ042>046-048>057-061-031200-
CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-
MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCOTT-SHELBY-VERMILION-
333 PM CST SUN MAR 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

A COLD FRONT WILL PUSH ACROSS THE MISSISSIPPI RIVER LATE TONIGHT
BRINGING WITH IT THE CHANCE FOR THUNDERSTORMS. ANY THUNDERSTORMS
THAT DO DEVELOP LATE TONIGHT ARE NOT EXPECTED TO REACH SEVERE
LIMITS. RAINFALL MAY BE LOCALLY HEAVY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE COLD FRONT WILL CONTINUE TO SLOWLY PUSH ACROSS THE AREA MONDAY
MORNING BRINGING THE THREAT FOR MODERATE TO LOCALLY HEAVY RAINS.

COLDER AIR WILL FILTER BACK INTO THE AREA BEHIND THIS SYSTEM WITH
THE RAIN EXPECTED TO BECOME MIXED WITH FREEZING RAIN OR SNOW
MONDAY AFTERNOON OR EVENING. SIGNIFICANT ACCUMULATIONS ARE NOT
EXPECTED AT THIS TIME.

HOWEVER...A MORE SIGNIFICANT WEATHER SYSTEM MAY BRING A PERIOD OF
ACCUMULATING SNOWS TO THE AREA ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ062-063-066>068-071>073-031200-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
333 PM CST SUN MAR 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

A COLD FRONT WILL APPROACH THE AREA TOWARDS EARLY TOMORROW
MORNING...BRINGING WITH IT THE CHANCE FOR THUNDERSTORMS. ANY
THUNDERSTORMS THAT DO DEVELOP ARE NOT EXPECTED TO REACH SEVERE
LIMITS. RAINFALL MAY BE LOCALLY HEAVY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE THREAT FOR MODERATE TO HEAVY RAIN WILL CONTINUE ACROSS THE
AREA MONDAY THROUGH MONDAY NIGHT ALONG THE SLOW MOVING COLD
FRONT. A FEW THUNDERSTORMS WILL BE POSSIBLE MONDAY MORNING...BUT
NO SEVERE WEATHER IS ANTICIPATED.

COLDER AIR WILL FILTER BACK INTO THE AREA BEHIND THIS SYSTEM LATE
MONDAY...POSSIBLY SETTING THE STAGE FOR ANOTHER WINTER WEATHER
EVENT MONDAY NIGHT INTO TUESDAY AS A SECONDARY STORM SYSTEM MOVES
THROUGH THE OHIO RIVER VALLEY. RAIN WILL CHANGE OVER TO FREEZING
RAIN OR SNOW MONDAY NIGHT...WITH A CHANCE FOR RAIN OR SNOW TO
CONTINUE ON TUESDAY AS ANOTHER WAVE OF LOW PRESSURE MOVES THROUGH.
SOME ACCUMULATIONS WILL BE POSSIBLE LATE MONDAY NIGHT AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

HARDIMAN

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 7:59 PM CSTFlood WatchILXCass, Champaign, Christian, Clark, Clay, Coles and 29 more31 hr
Mar 3, 3:04 AM CSTWinter Storm WatchILXCass, Champaign, Christian, Clark, Clay, Coles and 19 more12 hr
Mar 3, 10:14 AM CSTRiver Flood WarningILXClay, Richland7 days
Mar 3, 10:16 AM CSTRiver Flood WarningILXLawrence6 days
Mar 3, 11:00 AM CSTRiver Flood WarningILXMarshall, Putnam4 days
Mar 3, 11:00 AM CSTRiver Flood WarningILXPeoria, Tazewell, Woodford8 days
Mar 3, 3:25 PM CSTSnow AdvisoryILXCass, Champaign, Christian, DeWitt, Douglas, Logan and 10 more27 hr
Mar 3, 3:25 PM CSTWinter Storm WarningILXClark, Clay, Coles, Cumberland, Douglas, Edgar and 4 more12 hr
Mar 3, 3:25 PM CSTWinter Weather AdvisoryILXChampaign, Clark, Clay, Coles, Crawford, Cumberland and 10 more29 hr

Nearby

River Flood Warnings in Illinois, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.